Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gravity

Why am I breaking out again??

Ughhhh.

My skin was ugly as hell this past winter, and then I went on a new regimen (Cetaphil 2x daily, alternating Tazorac and Duac each night). Since then, my skin has cleared up amazingly.

However, I've been home from college for a week and now my skin is ugly again! In a week it's gotten bad. I have small red dots everywhere and my skin is bumpy and my nose is all flaky. I don't know why and I'm really upset. I'm drinking a lot of water and still on the same regimen. The only differences:

-I've misplaced the Duac so I've used the Tazorac for three days

-I've been binge eating the past few nights :/

-I'm not as active as I was at school (I'm lazy and I sit inside all day)

Will this go away?! I'm so upset right now.

I attached before and after pics.

before

&

after

Share this post


Link to post
Share on other sites

i can't see the pics, link them with photobucket. you are probably breaking out because of the change in environment. also not using the duac is most likely a big reason the acne came back, you need to continue using it even after your skin clears. at least for a few more months until the taz takes full effect.

Share this post


Link to post
Share on other sites

Get accutane! My friend. If you don't start getting clear again.

I didn't see the pictures yet.

Share this post


Link to post
Share on other sites
i can't see the pics, link them with photobucket. you are probably breaking out because of the change in environment. also not using the duac is most likely a big reason the acne came back, you need to continue using it even after your skin clears. at least for a few more months until the taz takes full effect.

Share this post


Link to post
Share on other sites

my guess is it is the incresed use of taz and no duac. if i were you i'd use taz every other night, and duac every morning.

Share this post


Link to post
Share on other sites
my guess is it is the incresed use of taz and no duac. if i were you i'd use taz every other night, and duac every morning.

Share this post


Link to post
Share on other sites

Just an update for anyone who cares, lol.

I found my Duac and used it and my skin's calmed down a bit.

Share this post


Link to post
Share on other sites

I think when you first start the tazorac you should use it every other night. After a month or so you can start using it every night. Too bad I cannot use retinoids.

Share this post


Link to post
Share on other sites
Ughhhh.

My skin was ugly as hell this past winter, and then I went on a new regimen (Cetaphil 2x daily, alternating Tazorac and Duac each night). Since then, my skin has cleared up amazingly.

However, I've been home from college for a week and now my skin is ugly again! In a week it's gotten bad. I have small red dots everywhere and my skin is bumpy and my nose is all flaky. I don't know why and I'm really upset. I'm drinking a lot of water and still on the same regimen. The only differences:

-I've misplaced the Duac so I've used the Tazorac for three days

-I've been binge eating the past few nights :/

-I'm not as active as I was at school (I'm lazy and I sit inside all day)

Will this go away?! I'm so upset right now.

I attached before and after pics.

before

&

after

Share this post


Link to post
Share on other sites

the only difference i really noticed in the pics was your face was a lot more red in the after one. it didnt look like your acne got worse, your face was just red and made it look worse. so whatever is doing that is the main problem.

Share this post


Link to post
Share on other sites

Maybe its the heat+ humidity that your skin is trying to adjust to.

See if it continues, and then try adjusting your regimen to the weather

btw youre so cute... i love your eyes :wub:

Share this post


Link to post
Share on other sites
Maybe its the heat+ humidity that your skin is trying to adjust to.

See if it continues, and then try adjusting your regimen to the weather

btw youre so cute... i love your eyes :wub:

Share this post


Link to post
Share on other sites
Ughhhh.

My skin was ugly as hell this past winter, and then I went on a new regimen (Cetaphil 2x daily, alternating Tazorac and Duac each night). Since then, my skin has cleared up amazingly.

However, I've been home from college for a week and now my skin is ugly again! In a week it's gotten bad. I have small red dots everywhere and my skin is bumpy and my nose is all flaky. I don't know why and I'm really upset. I'm drinking a lot of water and still on the same regimen. The only differences:

-I've misplaced the Duac so I've used the Tazorac for three days

-I've been binge eating the past few nights :/

-I'm not as active as I was at school (I'm lazy and I sit inside all day)

Will this go away?! I'm so upset right now.

I attached before and after pics.

before

&

after

Share this post


Link to post
Share on other sites

I also think that in the after pic your skin mostly looks redder, rather than more broken out. It is probably the increased use of the Taz. Taz is a very strong retinoid, so you need to be careful if you are going to increase frequency of use. It sounds like you are probably back to your original plan of alternating the two products?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×